# SDR QXEA2023040300058

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 12,799 hours, 8,343 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR MISSING 5 EMERGENCY REQUIRED PLACARDS, REMOVED FROM SERVICE. INSTALLED 5 EA REQUIRED PLACARDS PER E-175 IPC 11-32-03 &INTRO SECTION TABLE 13. RETURNED TO SERVICE.
